Maorong GE


MacWilliams Identities of Linear Codes with Respect to RT Metric over Mn×s(F2[u,v]/<uk,v2,uv-vu>)
Minjia SHI Jie TANG Maorong GE 
Publication:   
Publication Date: 2017/11/01
Vol. E100-A  No. 11  pp. 2522-2527
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
RT metricweight enumeratorMacWilliams identitiesdual code
 Summary | Full Text:PDF(165.8KB)

Note on Support Weight Distribution of Linear Codes over $mathbb{F}_{p}+umathbb{F}_{p}+vmathbb{F}_{p}+uvmathbb{F}_{p}$
Minjia SHI Jie TANG Maorong GE 
Publication:   
Publication Date: 2017/06/01
Vol. E100-A  No. 6  pp. 1346-1348
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
Chinese remainder theoremsupport weightsupport weight distribution
 Summary | Full Text:PDF(86.2KB)